# SDR CA070823006

- Difficulty date: July 13, 2007
- Submitted: September 5, 2007
- Operation: General aviation
- Make and model: Diamon DA20-C1
- Engine: Cont IO240B
- Propeller: Snsnch W69EK63
- System (JASC): 5100 · Standard Practices/Structures
- Part: Bracket
- Part number: 2224121400
- Condition: Broken
- Location: Alternator
- Part time: 95 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ALTERNATOR BRACKET IS BREAKING ON THESE AIRCRAFT AROUND 100 HOURS T/S.  THE FACTORY HAS RUN OUT OF STOCK AND IS ROBBING THE PART FROM NEW PRODUCTION AIRCRAFT.  SUGGEST RE ENGINEERING AND POSSIBLE AD. (TC NR 20070823006)
